# SDR USAA2014013000005

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 35,808 hours, 23,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING AT EMERGENCY LIGHT, ACFT LT, OVERWING EXIT.  REPLACED COVER, ACFT OK FOR CONTINUED SERVICE.
